MathSciNet Relay Station
MathSciNet bibliographic data
MR1402868 12J15 (06F20 12J25 13J05)
Kuhlmann, Franz-Viktor; Kuhlmann, Salma; Shelah, Saharon Exponentiation in power series fields. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3177–3183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement